×

zbMATH — the first resource for mathematics

A nonreflexive Banach space that is uniformly nonoctahedral. (English) Zbl 0292.46014

MSC:
46B10 Duality and reflexivity in normed linear and Banach spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Beck,A convexity condition in Banach spaces and the strong law of large numbers Proc. Amer. Math. Soc.13 (1962), 329–334. · Zbl 0108.31401
[2] A. Brunel and L. Sucheston,On B convex Banach spaces, Math. Systems Theory7 (1973). · Zbl 0323.46018
[3] A. Brunel and L. Sucheston,Equal signs additive sequences in Banach spaces, to appear. · Zbl 0338.46018
[4] W. Davis, W. B. Johnson and J. Lindenstrauss,The l 1/n problem and degrees of non-reflexivity, to appear. · Zbl 0344.46031
[5] Per Enflo,Banach spaces which can be given an equivalent uniformly convex norm, Israel J. Math.13 (1972), 281–288. · Zbl 0259.46012
[6] D. P. Giesy and R. C. James,Uniformly non-l (1) and B-convex Banach spaces, Studia Math.48 (1973), 61–69. · Zbl 0262.46014
[7] D. P. Giesy,On a convexity condition in normed linear spaces, Trans. Amer. Math. Soc. 114–146. · Zbl 0183.13204
[8] D. P. Giesy,B-convexity and reflexivity, Israel J. Math.15 (1973), 430–436. · Zbl 0281.46012
[9] D.P. Giesy,Super-reflexivity, stability and B-convexity, Western Michigan Univ. Math. Report29 (1972).
[10] D. P. Giesy,The completion of a B-convex normed Riesz space is reflexive, J. Functional Analysis12 (1973), 188–198. · Zbl 0247.46032
[11] R. C. James,Bases and reflexivity of Banach spaces, Ann. of Math.52 (1950), 518–527. · Zbl 0039.12202
[12] R. C. James,A non-reflexive Banach space isometric with its second conjugate space, Proc. Nat. Acad. Sci. U. S. A.37 (1951), 174–177. · Zbl 0042.36102
[13] R. C. James,Uniformly nonsquare Banach spaces, Ann. of Math.80 (1964), 542–550. · Zbl 0132.08902
[14] R. C. James,Weak compactness and reflexivity, Israel J. Math.2 (1964), 101–119. · Zbl 0127.32502
[15] W. B. Johnson,On finite dimensional subspaces of Banach spaces with local unconditional structure, to appear in Studia Math. · Zbl 0301.46012
[16] D. Milman,On some criteria for the regularity of space of the type (B), C. R. Acad. Sci. URSS20 (1938), 243–246. · Zbl 0019.41601
[17] P. Meyer-Nieberg,Charakterisierung einiger topologischer und ordnungstheoretischer Eigenschaften von Banachverbanden mit Hilfe disjunkter Folgen, Arch. Math.24 (1973), 640–647. · Zbl 0275.46005
[18] B. J. Pettis,A proof that every uniformly convex space is reflexive, Duke Math. J.5 (1939), 249–253. · Zbl 0021.32601
[19] J. J. Schäffer and K. Sundaresan,Reflexivity and the girth of spheres, Math. Ann.184 (1970), 163–168. · Zbl 0186.18501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.